Shape Of The School Day

Shape Of The School Day

Students should be in school by 8:40 and in their tutor base ready for registration at 8:45.

Lessons are in blocks of 60 minutes with no bells between lessons. Classes are registered electronically in every lesson.

Pupil Arrival

8:00am - 8:40am

Registration

8:45am - 8:55am

5 Minutes Travel Time

8:55am - 9:00am

Lesson 1

9:00am - 10:00am

15 Minute Break

10:00am - 10:15am

Lesson 2

10:15am - 11:15am

15 Minute Break

11:15am - 11:30am

Lesson 3

11:30am - 12:30am

35 Minute Lunch Break

12:30pm - 1:05pm

Lesson 4

1:05pm - 2:05pm

5 Minutes Travel Time

2:05pm - 2:10pm

Lesson 5

2:10pm - 3:10pm

Session 6 (Enrichment) 

3.10pm – 4.10pm (later for some fixtures)

Fixtures, clubs, revision sessions, supported study time, G+T programme

Compulsory attendance for students who fail to hand in homework or are behind in their work or as a direct consequence of poor behaviour (parents notified the previous day)

Diarised meetings for staff


Last Updated: 31st August 2017